# SDR 96ZZZX249

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148F
- Make and model: Piper PA-44-180
- Aircraft serial: 447995157
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 8652608
- Condition: Worn
- Location: Aileron
- Part time: 698 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON HAD EXCESSIVE PLAY.  WHEN CLEVIS ROD END WAS REMOVED, BEARING FELL OUT OF BELLCRANK.  BEARING WAS ALSO VERY WORN INSIDE RACE WITH BOTH AXIAL AND RADIAL PLAY.  BELLCRANK WAS REPLACED 4-6-94 DUE TO SAME PROBLEM.  INSTALLED NEW BEARING, PN 452603, INTO BELLCRANK.  NEW BEARING CAME WITH PLAY BETWEEN BOLT AND BEARING.  SUSPECT INSIDE DIAMETER OF HOLE TOO LARGE.  CLEVIS ROD END, PN 554687, HAS BUSHING, PN 63900-119, IN IT.  THIS BUSHING INSIDE DIAMETER IS TOO SMALL FOR BOLT AND OUTSIDE DIAMETER TOO SMALL FOR HOLE IN CLEVIS WHICH RESULTS IN ONE-HALF THE ALLOWABLE PLAY WITH ALL NEW PARTS.
